# SDR ASOA2013013102944

- Difficulty date: January 20, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 10,170 hours, 6,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL DOOR 182BR ( GROUND AIR-CONTIONING CONNECTION) LOWER LATCH HAS MISSING AND LOOSE RIVETS.   REMOVED ACCESS DOOR 182BR IAW AMM 52-45-53-000-801.  INSTALLED NEW SERVICEABLE 182BR ACCESS PANEL DOOR IAW AMM 52-45-53-400-801.   THIS REPAIR IS CLASSIFIED AS A MAJOR/MINOR REPAIR IAW ASA SOP 5702.
